BibTeX record journals/rml/Gaitan92

download as .bib file

@article{DBLP:journals/rml/Gaitan92,
  author    = {Hernando Gait{\'{a}}n},
  title     = {Finitely Generated Subvarieties of Demi-p-lattices},
  journal   = {Reports Math. Log.},
  volume    = {26},
  pages     = {25--38},
  year      = {1992},
  url       = {https://rml.tcs.uj.edu.pl/rml-26/a-gai-26.htm},
  timestamp = {Wed, 08 Dec 2021 17:06:00 +0100},
  biburl    = {https://dblp.org/rec/journals/rml/Gaitan92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics